# SDR CA101122010

- Difficulty date: November 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech C-99
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMMANDED SHUTDOWN DURING APPROACH WITH ALL ENGINE INDICATIONS NORMAL, THE ENGINE SUDDENLY SHUTDOWN AND THE PROPELLER AUTO FEATHERED.  A SINGLE ENGINE LANDING FOLLOWED AT DESTINATION.  TROUBLESHOOTING IS ON-GOING AN FOCUSING ON FUEL DELIVERY COMPONENTS.
